# SDR SWIA200515985

- Difficulty date: December 2, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 27,318 hours, 35,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR ACTUATOR ATTACH RIB IS CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED FORMED FRAME IAW 5-00-04 PG. 201-203 AT FRAME 15 FS 4825.5.
